# SDR W8PA980008

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Condition: Tripped
- Location: Boost Pump
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL BOOST PUMP CIRCUIT BREAKER TRIPPED AFTER TAKEOFF.  RETURNED TO DEN WITHOUT INCIDENT.
